Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: help me, risperdal withdrawals beano

Posted by ed_uk on September 27, 2005, at 14:48:43 [reposted on September 28, 2005, at 5:25:14 | original URL]

In reply to Re: help me, risperdal withdrawals, posted by beano on September 27, 2005, at 7:46:30

Hi Beano

>i went to 3 mg for 2 days, 2mg for 2 days and then 1 mg for 2 days..... is that too quick of a taper off?

Yes, much too quick! You need to get a prescription for the 0.5mg tablets to help you taper.

~ed


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:ed_uk thread:560521
URL: http://www.dr-bob.org/babble/wdrawl/20050822/msgs/560528.html